# SDR DLM11011550

- Difficulty date: September 15, 2001
- Submitted: September 21, 2001
- Operation: Air carrier
- Aircraft: N801DE
- Make and model: Doug MD-11
- Aircraft serial: 48472
- Aircraft time: 44,905 hours, 6,154 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Part number: ARB71781
- Condition: Corroded
- Location: Xors 725
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WING  / REAR SPAR / UPPER CAP / XORS 725, 745, 790 :     CORROSION REPAIR                                            THE LH WING REAR SPAR WAS FOUND CORRODED ON THE UPPER       SURFACE OF THE UPPER CHORD AT XORS 725, 745, & 790 COMMON   TO TRAILING EDGE PANEL ATTACH FASTENER LOCATIONS.  AT THE   XORS 725 LOCATION, THE CORROSION EXTENDED UNDER THE UPPER   WING SKIN.  THE SKIN WAS TRIMMED AWAY OVER A 2" X 2.5" AREA TO ACCESS THE CORROSION.  ALL CORROSION AREAS WERE BLENDED  AWAY AND THE SKIN REPAIRE WITH 2 ALUM DOUBLERS PER ER/A.
